my skin got pigmented due to skin lite cream, after dat i m under observation since past 2 months ......so is it good cream or should i choose another way to improve my skin ie ayurvedic medication etc. ...
pigmentation on my face for along time almost 3-4 yrs and during these yrs ive been undergone treatment with various skin doctors but intermittantly and after using the medicine regularly , I doidn t find any ...
hi, My skin was peeled away and the yellow water was oozing out when i applied crushed garlic on my cheecks 2 months back.Now my skin is creamisk to pinkish colour.Is this a scar or whether it is in healing ...
am roopa i have black spots on my upper arms and leg form 3years onwards. i had shown to skin ... to apply the skin now am using that one but still its not yet reduced and now a days skin also comes very ...
please help age is 30 years male his weight is 70 kg ,he had skin biopsy which says its pityriasis ... of parapsoraisis in ayurvedic medicine or in homeopathy please tell me who is the specialist in this thanks ...
Eating a fresh Gooseberry,Dip 12 Almonds (Badam) overnight and peel them in the morning. Grind them and eat with 30 grams of pure butter. Continue this for few months to overcome Stammering.Grind 10 Almonds and 10 whole Black peppers (Kali mirch) with a piece of Sugar candy (Mishri) .kindly give a try for this home remedies if not try meeting a professional in ayurveda
Do ayurvedic speed height works??? Any side effects in it?
i think when i was young my doctor also gave me some ayurvedic like hightex tablet to increase height. i dont know abot side effect, but effect is not much according to my experience
but it did not work
rather you should do regular exercise, cycling, stretching on walls with rings
they work well along with good proteineous diet
i hope i answered your query
you can ask queries
which medicine ayurvedic (powder or tablets) can help for gaining weight? What's ur opinion for herbal life products?
Weight of an individual is basically a genetic feature. It cannot be increased by any powder or tablet. If it does, it will be harmful in long run. Homoeopathy can help you provided you get back to me with the details about YOU, family, life situations etc. Ask a premium follow up question or contact me:
Dr. C. J. Varghese,
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions